Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Relations between the Proper Motions and the Radial Velocities of the Stars of the Spectral Types f, g, k, and m

J. C. Kapteyn and W. S. Adams
Proceedings of the National Academy of Sciences of the United States of America
Vol. 1, No. 1 (Jan. 15, 1915), pp. 14-21
Stable URL: http://www.jstor.org/stable/83873
Page Count: 8
Subjects: Biological Sciences General Science
Find more content in these subjects: Biological Sciences General Science
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.